A female asked:
I just recently had thyroid surgery and today my left pupil is larger than the right, no other symptoms. could it be my thyroid medication i am taking?
1 doctor answer • 1 doctor weighed in
Dr. Richard Zimonanswered
Internal Medicine 61 years experience
NO: This should be evaluated ASAP by your surgeon and perhaps a Neurologist! Hope this is helpful Dr Z
Created for people with ongoing healthcare needs but benefits everyone.
314 viewsAnswered >2 years ago
Last updated Jun 30, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.